# SDR CA140911002

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- Engine: Ge GE9094B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT PRIMARY FAILED ON DOWNWIND LEG. NORMAL APPROACH/LANDING. ASR TO FOLLOW.  RESOLUTION PRIMARY SYSTEM TEST FOR FSEU NR 2 CARRIED OUT AS PER MTCE MESSAGE. TEST PASS. FLAP SLAT OPERATION OUT NO FAULTS.
